Skip to Main content Skip to Navigation
Journal articles

Algebra of multidimensional periodic operators with defects

Abstract : The procedure for calculating the spectrum of discrete periodic operators perturbed by periodic operators of smaller dimensions is obtained. Some properties of the corresponding algebra of operators with defects are considered. These results yield explicit expressions for propagative, guided and other localized spectra of different physical operators on periodic structures coupled with various defects. As shown in the example of the Schrodinger operator on 2D lattice with linear and point defects, the explicit formula for the localized spectrum can be helpful to solve inverse problems such as a recovery of point defects.
Document type :
Journal articles
Complete list of metadata
Contributor : Georessources Ul Connect in order to contact the contributor
Submitted on : Wednesday, March 2, 2016 - 6:47:53 PM
Last modification on : Tuesday, October 19, 2021 - 7:01:25 PM

Links full text



Anton A. Kutsenko. Algebra of multidimensional periodic operators with defects. Journal of Mathematical Analysis and Applications, Elsevier, 2015, 428 (1), pp.217-226. ⟨10.1016/j.jmaa.2015.03.009⟩. ⟨hal-01281813⟩



Record views